American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go
American Journal of Mathematical Analysis. 2017, 5(1), 7-11
DOI: 10.12691/ajma-5-1-2
Open AccessArticle

On Weak Solutions of Systems of Strongly Nonlinear Parabolic Variational Inequalities

A.T. El-Dessouky1,

1Mathematics Department, Helwan University, Faculty of Science, Cairo, Egypt

Pub. Date: March 03, 2017

Cite this paper:
A.T. El-Dessouky. On Weak Solutions of Systems of Strongly Nonlinear Parabolic Variational Inequalities. American Journal of Mathematical Analysis. 2017; 5(1):7-11. doi: 10.12691/ajma-5-1-2

Abstract

In this paper we prove the existence of weak solutions for systems of variational inequalities of strongly nonlinear parabolic operators: where

Keywords:
strongly nonlinear parabolic operators-Systems of variational inequalities

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Br𝐞́zis, H. and Browder, F.E., Strongly nonlinear parabolic initial boundary value problems.Proc.Nat.Acad.Sci.U.S.A.76, 1979, 38-40.
 
[2]  Browder, F.E., and Br𝐞́zis, H., Strongly nonlinear parabolic variational inequalities. Proc. Nat. Acad. Sci. U.S.A .77, 2, 1980, 713-715.
 
[3]  El-Dessouky, A.T., Strongly nonlinear parabolic variational inequalities. J. of Mathematical Analysis and Applications, 181, 1994, 498-504.
 
[4]  Landes, R., and Mustonen, V., A strongly nonlinear parabolic initial boundary value problem. Arkiv for Matematik, 25, 1987, 29-40.
 
[5]  Landes, R., A note on strongly nonlinear parabolic equations of Higher order. Diff. and Integral equations,Vol.3, No.5, 1990, 851-862.